I've been on Depo since November of 2014, and when July came around for my shot... I haven't stopped bleeding since. I didn't go back for my last one in October. It became light a few weeks after I stopped taking it, then it got really heavy. I mean, going through at least 4-6 pads a day, blood clots and all. I went to doctor, they told me I developed Anemia because I lost so much blood, gave me a strong anti-inflammatory and iron pills. It only stopped 3 days after I finished taking the anti-inflammatories. Now I'm desperate, I was supposed to go to the hospital for an ultrasound and the machine is down. The cramps are terrible and the blood has become bright red. I'm really concerned now, has this happened to anyone else?
Yes, it happened to me. I bled heavily for 2 years, then gave up & went back onto Depo to stop it, as I'd even had medical procedures in hospital, & even they only helped for a couple of months.
The next time I came off depo, I used a herbal remedy called agnus castus, which balances your hormones naturally. That got me back into a regular cycle again. You can't use it if you're on other hormonal birth control, as they would work against each other & you could end up pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 29 Jan 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 19 Mar 2016 • 1 answer
Is it normal to have heavy bleeding on day 8 of taking Provera? was not bleeding or spotting before?
Posted 21 Dec 2016 • 0 answers